Main Subjects = Graph theory
Vertex-edge Roman domination in graphs: complexity and algorithms

Volume 8, Issue 1, March 2023, Pages 23-37

10.22049/cco.2021.27163.1206

Manjay Kumar; Venkata Subba Reddy P


The stress of a graph

Volume 8, Issue 1, March 2023, Pages 53-65

10.22049/cco.2021.27320.1231

Raksha Poojary; Arathi Bhat K; Subramanian Arumugam; Manjunatha Prasad Karantha


On the distance spectra of product of signed graphs

Volume 8, Issue 1, March 2023, Pages 67-76

10.22049/cco.2021.27304.1227

Shijin T.V.; Soorya P.; Shahul Hameed K.; Germina K. A.


Some families of $\alpha$-labeled subgraphs of the integral grid

Volume 8, Issue 1, March 2023, Pages 77-101

10.22049/cco.2021.26989.1175

Christian Barrientos; Sarah Minion


Covering total double Roman domination in graphs

Volume 8, Issue 1, March 2023, Pages 115-125

10.22049/cco.2021.27443.1265

Atieh Teymourzadeh; Doost Ali Mojdeh


Bounds for fuzzy Zagreb Estrada index

Volume 8, Issue 1, March 2023, Pages 153-160

10.22049/cco.2021.27333.1235

Mahesh Kale; Minirani Nair


On perfectness of annihilating-ideal graph of $\mathbb{Z}_n$

Volume 8, Issue 1, March 2023, Pages 173-181

10.22049/cco.2021.27382.1252

Manideepa Saha; Sucharita Biswas; Angsuman Das


Signed bicyclic graphs with minimal index

Volume 8, Issue 1, March 2023, Pages 207-241

10.22049/cco.2022.27346.1241

Maurizio Brunetti; Adriana Ciampella


A new upper bound on the independent $2$-rainbow domination number in trees

Volume 8, Issue 1, March 2023, Pages 261-270

10.22049/cco.2022.27641.1305

Nader Jafari Rad; Elham Gholami; A Tehranian; Hamid Rasouli


On the total liar's domination of graphs

Volume 7, Issue 2, December 2022, Pages 169-175

10.22049/cco.2021.27219.1213

Narjes Seyedi; Hamid Reza Maimani; Abolfazl Tehranian


Complexity of the paired domination subdivision problem

Volume 7, Issue 2, December 2022, Pages 177-182

10.22049/cco.2021.27010.1180

Jafar Amjadi; Mustapha Chellali


Algorithmic aspects of total Roman $\{2\}$-domination in graphs

Volume 7, Issue 2, December 2022, Pages 183-192

10.22049/cco.2021.27063.1189

Chakradhar P; Venkata Subba Reddy P


Eccentric completion of a graph

Volume 7, Issue 2, December 2022, Pages 193-201

10.22049/cco.2021.27079.1192

Manakkulam Rohith Raja; Tabitha Agnes Mangam; Sudev Naduvath


Extreme outer connected monophonic graphs

Volume 7, Issue 2, December 2022, Pages 211-226

10.22049/cco.2021.27042.1184

Ganesamoorthy K.; Lakshmi Priya S


Algorithmic aspects of certified domination in graphs

Volume 7, Issue 2, December 2022, Pages 247-255

10.22049/cco.2021.27302.1226

Pavan Kumar Jakkepalli; Subramanian Arumugam; Himanshu Khandelwal; Venkata Subba Reddy P.


A note on Roman $k$-tuple domination number

Volume 7, Issue 2, December 2022, Pages 273-274

10.22049/cco.2021.27350.1242

Noor A'lawiah Abd Aziz; Nader Jafari Rad


Þ-energy of generalized Petersen graphs

Volume 7, Issue 1, June 2022, Pages 1-16

10.22049/cco.2021.27102.1197

Prajakta Bharat Joshi; Mayamma Joseph


On the powers of signed graphs

Volume 7, Issue 1, June 2022, Pages 45-51

10.22049/cco.2021.27083.1193

Shijin T V; Germina K A; Shahul Hameed K


Total outer-convex domination number of graphs

Volume 7, Issue 1, June 2022, Pages 59-68

10.22049/cco.2021.27141.1203

Rubelyn Yangyang; Marylin Tarongoy; Evangelyn Revilla; Rona Mae Banlasan; Jonecis A Dayap